# SDR AALA201510109001

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 48,070 hours, 13,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Buckled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING, BETWEEN ROW 11 - 12 BUCKLED.  RESEATED EMER FLOOR LIGHTING COVER LENS.
